Equate Fexofenadine 180mg Tablets 120ct

Equate Fexofenadine 180mg Tablets 120ct
Brand: Equate
(1)
2 stores
1 Products

Product Details

Help relieve your allergy symptoms with Equate Allergy Relief Fexofenadine HCL USP 180mg tablets. Compares to Allegra® active ingredient, these non-drowsy tablets contain 180 mg of the antihistamine fexofenadine HCl for 24-hour relief from indoor and outdoor allergies. These tablets temporarily relieve symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itchy, watery eyes, itching of the nose or throat. Don't let allergies interfere with your busy life. When you want the ease and convenience of effective, 24-hour symptom relief, reach for Equate Fexofenadine 180mg Tablets 120ct. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Fexofenadine 180mg Tablets, 120 Count: 24-hour relief of sneezing; runny nose; itchy, watery eyes; itchy nose or throat Indoor & outdoor allergy relief Active ingredient: Fexofenadine HCL USP 180mg - antihistamine Formulated for adults & children 12 years of age & over Contains 120 capsule-shaped tablets Non-drowsy allergy relief

Shop Now

Compare Buying Options

Last Updated: 2024-12-30 10:03:06

Search
Amazon Amazon

$33.96
walmart walmart

Product Specifications

Technical Details

Manufacturer -
Brand Equate
Item model number -
Color -
Weight -
Height -
Depth -

Additional Product Information

Product Id 1194612
User Reviews and Ratings
3 (1 ratings)
3 out of 5 stars
UPC 681131034838

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Equate Fexofenadine 180mg Tablets 120ct
Price:
$33.96 Visit walmart

Top User Reviews and Ratings

No reviews available yet.

Be the first to review this product!